RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 5, Pages 1091–1107 (Mi izv2353)  

This article is cited in 5 scientific papers (total in 5 papers)

Dynamical systems on homogeneous spaces of semisimple Lie groups

A. M. Stepin


Abstract: In this paper, one considers spectral and metric properties of flows (and cascades) which arise by restricting the action of a semisimple Lie group on a homogeneous space to a one-parameter subgroup.

Full text: PDF file (1963 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:5, 1089–1104

Bibliographic databases:

UDC: 517.9
MSC: Primary 28A65; Secondary 28A70, 34C35, 43A85
Received: 14.02.1973

Citation: A. M. Stepin, “Dynamical systems on homogeneous spaces of semisimple Lie groups”, Izv. Akad. Nauk SSSR Ser. Mat., 37:5 (1973), 1091–1107; Math. USSR-Izv., 7:5 (1973), 1089–1104

Citation in format AMSBIB
\Bibitem{Ste73}
\by A.~M.~Stepin
\paper Dynamical systems on homogeneous spaces of semisimple Lie groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 5
\pages 1091--1107
\mathnet{http://mi.mathnet.ru/izv2353}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=330353}
\zmath{https://zbmath.org/?q=an:0314.28014}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 5
\pages 1089--1104
\crossref{https://doi.org/10.1070/IM1973v007n05ABEH001995}


Linking options:
  • http://mi.mathnet.ru/eng/izv2353
  • http://mi.mathnet.ru/eng/izv/v37/i5/p1091

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Brin, Ya. B. Pesin, “Partially hyperbolic dynamical systems”, Math. USSR-Izv., 8:1 (1974), 177–218  mathnet  crossref  mathscinet  zmath
    2. Rufus Bowen, “Weak mixing and unique ergodicity on homogeneous spaces”, Isr J Math, 23:3-4 (1976), 267  crossref  mathscinet  zmath
    3. Robert Ellis, William Perrizo, “Unique ergodicity of flows on homogeneous spaces”, Isr J Math, 29:2-3 (1978), 276  crossref  mathscinet  zmath
    4. A. N. Starkov, “New progress in the theory of homogeneous flows”, Russian Math. Surveys, 52:4 (1997), 721–818  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A. V. Bolsinov, V. S. Matveev, A. T. Fomenko, “Two-dimensional Riemannian metrics with integrable geodesic flows. Local and global geometry”, Sb. Math., 189:10 (1998), 1441–1466  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:237
    Full text:75
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021